# SDR CALA2013082890818

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 81,927 hours, 23,539 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUEL PUMP EICAS WITH SWITCH ON.  OK TO CONTINUE IAW 28 22A. LT FORWARD FUEL PUMP INOPERATIVE.  CIRCUIT BREAKER  COLLARED & INDICATOR BLACKED OUT, NEEDS TS.   FOUND NO POWER AT CONN D1762.  REPLACED RELAY K188 LT FORWARD FUEL BOOST PUMP & THEN POWER AT D1762.  PUMP STILL DOES NOT RUN.
